BibTeX record journals/jctb/GeS21

download as .bib file

@article{DBLP:journals/jctb/GeS21,
  author       = {Gennian Ge and
                  Chong Shangguan},
  title        = {Sparse hypergraphs: New bounds and constructions},
  journal      = {J. Comb. Theory {B}},
  volume       = {147},
  pages        = {96--132},
  year         = {2021},
  url          = {https://doi.org/10.1016/j.jctb.2020.10.003},
  doi          = {10.1016/J.JCTB.2020.10.003},
  timestamp    = {Fri, 07 Jun 2024 15:05:52 +0200},
  biburl       = {https://dblp.org/rec/journals/jctb/GeS21.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}